Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Side effects of valprid cr200

HI, Doctor my son is using valprid cr200 last five years .What are the side effects .
Sat, 23 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
General & Family Physician 's  Response
Hi, Welcome to HealthcareaMagic Forum.
The Side effects of Valprid-CR include, Behavioral changes, low platelet count, Abdominal cramps, loss of appetite, diarrhea, hair loss, indigestion, nausea and vomiting, tremors unusual weight loss or gain.
Do not worry about the side effects as they may or may not occur. Just let him take his medicine as Prescribed by the Doctor and go for regular follow up.

I wish him Good Health, Take Care.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HI Good morning Doctor. My son had epilepsy when he was 4 years - then we started Valprid CR 150 mg twice a day. Doctor said to stop the medicine, when he reached 15 years without seizures. Then the second attack was, when he was 16 years,(january 2010) one year after we stopped the medicine. Then doctor started Valprin syrup 10 ml twice a day and slowly tappered it to .5ml daily once a day in night. There was no seizures till now. Now after 7 years he had a attack in the morning 2 days back. Doctor started Valprin chromo 300 mg twice a day morning and night. I just want to know the whether is it the right dose for him and what are the side effects.

doctor1 MD

HI Sir My name is sandeep , I am suffering from neck and nerve problem , i.e while talking people observe that my neck was shakeing , So went to doctor and suggested to use valprid CR-200 , We have used for some day got fixed , But after stopping again it was shakeing and so started using it from past 4 months and let me know any sideefects will be there due to this medicine.

doctor1 MD

Hi, My LMP was Feb 24th and have tested positive. This is my second pregnancy and had an ectopic pregnancy last year. This time my Gynaec has advised me to take Dubagest 200 daily for a month. Would like to know if this harmonal tablet has any side effects?

Recent questions on  Abdominal cramp

doctor1 MD

I suddenly became nauseous,diaherria,headache,abdominal cramps,chills & the stools were yellow 3 days ago. The only thing that still remains are the yellow stools.I do not have diaherria anymore.What could be the cause of this?I am 53 and normally healthy.

doctor1 MD

hi. my name is reema. iam sufuring from abdominal cramps 3 months a go.
my LFT TEST WAS ALSO CLEAR . I FEEL TOO MUCH PAIN .IT IS ALSO NEAR SPLEEN SIDE.
FEELS LIKE CONTRACTION ,OF STOMACH WHILE I EAT SOMETHING.
IAM ALSO TAKING MULTI VITAMINS . SOME PAIN RELIFER MEDICINE .
PLZ HELP DR.

doctor1 MD

I have an operations recently - puenomonia. The doctor drain the fluids from my lungs thru chest tubes. After three weeks, i have abdominal cramps. The left side of my stomach feels tightening, cramps and a bit bloated. I felt that it is due to the tube that the doctors have inserted have taken out from my lungs. what shall i do? is that dangerous? what kind of treatment will the doctors do with this. Please help.

doctor1 MD

hi. i'm a 22 year old female, 5'1" and 142 pounds.I have a history of hypothyroidism and i have been off my meds for a while (my doctor wanted to monitor me without the meds). For the past 4-5 days i have been passing green stool. I do not have diarrhea, or abdominal cramps. I have sticking to my usual diet which has never caused me to pass green stool before. Should I be worried?

doctor1 MD

2 weeks ago I had my 8 month old grandson and he had a very bad case of diarrhea , I did change several of his diapers. On Monday, Sept. 18th I went on a cruise and I was feeling fine until Wed. Sept. 20th, that evening I had severe diarrhea...

doctor1 MD

For the past six months or so I have been having lower abdominal cramping with constipation or diahrrea. clear to yellow mucus, intermittent pain and nausea, rectal pain...mostly and worse at night, increasing in frequency. Frequent gas and...

doctor1 MD

Hello Doctor, Yesterday morning I felt severe abdominal cramp . Although I had been bathroom three times, my stool was Not watery. After that, I still had abdominal pain and I hardly stood up until next day. Right now, I still have a mild...